# SDR AUS20020321

- Difficulty date: March 2, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Robsin R22ALPHA
- Engine: Lyc O320B2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 73413
- Condition: Distorted
- Location: Reciprocating En
- Component: Reciprocating En, Lyc, O320B2C
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) NO4 CYLINDER EXHAUST VALVE PUSHROD BENT. EXHAUST VALVE DID NOTAPPEAR TO BE STUCK OR TIGHT IN THE VALVE GUIDE.
